MENU

You are here

Publications

Export 1502 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S, Bressan A. Vanishing viscosity solutions of nonlinear hyperbolic systems. Ann. of Math. 161 (2005) 223-342 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3074
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Bianchini S, De Lellis C, Robyr R. SBV regularity for Hamilton-Jacobi equations in R^n. Arch. Rational Mech. Anal. 200 (2011) 1003-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4911
Bianchini S. Glimm interaction functional for BGK schemes.; 2006. Available from: http://hdl.handle.net/1963/1770
Bianchini S, Tonon D. SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t,x). Siam Journal on Mathematical Analysis [Internet]. 2012 ;44(3):2179-2203. Available from: http://hdl.handle.net/20.500.11767/14066
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Bianchini S, Bonicatto P, Gusev NA. Renormalization for Autonomous Nearly Incompressible BV Vector Fields in Two Dimensions. SIAM Journal on Mathematical Analysis [Internet]. 2016 ;48:1-33. Available from: https://doi.org/10.1137/15M1007380
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Bianchini S, Yu L. Structure of entropy solutions to general scalar conservation laws in one space dimension. Journal of Mathematical Analysis and Applications [Internet]. 2014 ;428(1):356-386. Available from: https://www.sciencedirect.com/science/article/pii/S0022247X15002218
Bianchini S, Bonicatto P. A uniqueness result for the decomposition of vector fields in Rd. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35274
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S, Spinolo L. Characteristic boundary layers for mixed hyperbolic systems in one space dimension and applications to the Navier-Stokes and MHD equations. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35325
Bianchini S, Bressan A. Vanishing viscosity solutions of hyperbolic systems on manifolds. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1238
Bianchini S. On the Euler-Lagrange equation for a variational problem. Discrete Contin. Dynam. Systems A 17 (2007) 449-480 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1792
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S, Yu L. SBV-like regularity for general hyperbolic systems of conservation laws in one space dimension. Rend. Istit. Mat. Univ. Trieste. 2012 ;44:439–472.
Bianchini S, Caravenna L. On the extremality, uniqueness and optimality of transference plans. Bull. Inst. Math. Acad. Sin. (N.S.) 4 (2009) 353-458 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3692
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Bianchini S. Extremal faces of the range of a vector measure and a theorem of Lyapunov. J. Math. Anal. Appl. 231 (1999) 301-318 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3370
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Bianchini S, Gloyer M. On the Euler-Lagrange equation for a variational problem : the general case II. Math. Z. 265 (2010) 889-923 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2551
Bianchini S. Stability of L-infinity solutions for hyperbolic systems with coinciding shocks and rarefactions. Siam J. Math. Anal., 2001, 33, 959 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1523

Pages

Sign in